Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 12.06.2009
From: phil

Subject: ANTI TNF HELP

my arava and methatrexate isnt working so they are assessing me for anti tnf drugs.are they good and are the side affects bad.methatrexate made me feel sick for 3-4 days with bad headakes
reply | back to forum

Date: 13.06.2009
From: Jill

Subject: Re: ANTI TNF HELP

some side affects, but not as many without this drug...we are all dif Phil...go for it, wee what it does for u...MTX makes me feel sick... I do get tired tho on thesse meds...good luck and dont feel worried about side affects, they r small compared to the joint defects that this diseaase gives us

take care
reply | back to forum

Date: 13.06.2009
From: phil

Subject: Re: ANTI TNF HELP

thanks for your help jill
reply | back to forum

Date: 14.06.2009
From: Jill

Subject: Re: ANTI TNF HELP

Phil wish i cld give u more help, I remeber the thought of going to MTX was a huge deal for me, but I got my head around the idea eventually, was on it for 2 years b4 starting the Enbrel, so when Biologics nurse suggested that I begin Enbrel along with MTX, I jumped at the chance, but also didnt feel anxious like I did when I first began MTX, I dont feel any more sideaffects than I did Just on MTX...I do get fatigue, but think thats normal with this condition anyway.... I reckon U will be ok...let us know Phil please, cos it helps others on here knowing how u r coping

good luck.Chin up, Its a new start 4 u x
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+10=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board